Forum

Foot pain

Hi everyone, I’m posting for some advice please .I’ve had intense foot pain for the last four weeks.feels like they have been scolded plus a massive stabbing pain. Not experienced pain quite like this before. My GP has been great. Have tried many different medications and nothing is working. I’m getting desperate.i would like steroids but everyone seems nervous about giving them. I’m on Tysabri. Any advice please? Don

Ps. I’m on 450mg pregablin too. I tried upping it to 600mg and it made my shaking really bad. Don

Hi, I get heel pain. For a long time it was treated as pressure pain. Tried 3 types of heel protectors, different barrier creams, several pressure care mattresses, but now on pregabalin and it has reduced the pain by around 75%. I am on 150mg a day. it took a bit of getting used to.

I am now waiting to see about ankle/ foot braces, as I also get pain from foot flop in bed and in recliner. Not too bad when in wheelie

What pain killers/dosages have you tried. Innit `orrible when we are constantly plagued with pain?

luv Pollx

Hi Poll, Thank you for replying to my post. I am sorry to hear you are plagued by the dreaded pain also. It really takes it’s toll because it just doesn’t go away. :frowning: I can’t remember the names of the meds I’ve tried but it’s most of the ones the consultant suggested. Over the years, myself and GP have discovered that there r a few that I can’t tolerate so he hasn’t even tried those this time.after trying the others, he has now upped my pregablin to 450mg , it has little effect. I now have weakness in my legs too plus pins and needles in my tongue (weird) my speech sounds like I’ve been on the gin! (If only) and I am so very tired although my sleeping not great. During previous relapses I have sometimes had steroids which has helped, (none for about 18 months though). I am just so frustrated that they are holding back from letting me have them now.I need this pain to stop!! I have seen the guy at mobility centre who is making me some new insoles. We have talked about ankles supports, but he is hoping that this is a blip/ relapse and things may improve and I may not need them.We r going to see how things are when I return for my fitting for insoles in 6 weeks. I try to stay positive but this blip is driving me crazy. Don x

That sounds awful Don.

I get pain in my right foot but that is caused by spasms. Not the same as what you are suffering.

I hope you get it sorted soon.

Shazzie x

he don,

sorry to hear that you’re having the same fun as me, horrible i know. my neuro’s been very good about trying different things. i’m on pregabalin too, but hit the damn pain with tramadol, ibuprofen, baclofen AND, now nortriptyline as well.i still have occasional horrible days, but most of the time, i feel like i have some control over it all, just rattle as i dodder! funnily enough, in retrospect, extreme foot pain, burning, stabbing, hardly being able to put any weight on my feet, was the first really nasty ms symptom i can recall, this was way before i even knew i had anything wrong with me. i hope you find a good solution soon.

wendy x

Hello everyone. Thank you all for your replies to my post.I am now playing a waiting game to see if I can have steroids.still have extremely painful feet and legs. Proper fed up now!! And that putting it politely! ;-/ Has anyone else had high dose steroids while on tysabri? Have a good weekend. Don x

Don - steroids should help reduce the inflammation and calm things down for you and it shouldn’t interact with any of the MS treatments…good luck…

Thank you Redman. I’ve just gotta convince all of my medical team that steroids is the answer and hopefully I should be rocking and rolling by Christmas. :slight_smile:

Whoop whoop! I’ve got my steroids :-)))) I don’t think I’ve ever been so pleased to have steroids. Praying that they do their job. (They normally do for me) Ps I would just add, I wouldn’t recommend tysabri infusion and steroids on the same day! It was a rough sleepless night. Take care Don x

Hi Don

I hope the steroids work well they always have for me in the past. I felt ignored for ages by my neuro in respect of foot pain/sparms/inflamation and had more help from the Pain Consultant. Was offered botox but decided against it in the end. Taking Pregabalin 300mg per day which has helped me with the feeling of being plugged into the mains and enabled me to sleep at night.

You mention the buzzing and pins & needles in your tongue which I also have but have not heard of anyone else having. So, thanks for the comfort in not being alone. Now all I need is for more people to come out in respect of how noise affects them.

Cheers

Moira

NOISE!! Where shall I start. We call it noise pollution in our family. My sister has it too (she has Hugh’s and M.E.) tapping,whistling, etc drive as crazy. I can not function in noisy places. For example,1) If the music is on too loud when I’m trying to cook the tea I have to turn it down before tasting as my ability to taste goes if I cant hear.2) If someone says can you smell that, I have to turn the volume down and have quiet to be able to smell. It’s as if my senses won’t work together. I don’t know if this makes sense, hard to put into words with steroid brain! Other days I spent all day saying ‘pardon’. I drive my other half crazy. Somedays my volume is very high, others very low. I think all these things are symptoms of my ms but who knows? I’ve been diagnosed for 17 years. Had many different consultants that I have mentioned this too and they have all looked at me as if I’ve dropped out the sky.

Moira, forgot to says, thanks for info on pain consultant. They r referring me but everyone I’d spoken too had negative experience. I think I will attend now, I have nothing to lose. Thank you, so refreshing to chat to people with similar experiences. Don :slight_smile: